# SDR 2003UALA00848

- Difficulty date: November 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 34,285 hours, 25,675 cycles
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO F/O AIRSPEED INDICATOR FLAG, MACH INDICATOR, VMO INDICATOR FLAG.  ATTEMPTS TO CLEAR THE FLAGS WERE UNSUCCESFUL.  THE AIR DATA COMPUTER WAS REPLACED.   SUBSEQUENT WRITE-UPS INDICATE THAT THE COMPUTER IS NOT THE SOURCE OF THIS INCIDENT.
